Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - T. Kappeler - P. Topalov

Low--regularity solutions of the Camass--Holm equation

created by delellis on 04 Mar 2007
modified on 03 May 2011

[BibTeX]

Published Paper

Inserted: 4 mar 2007
Last Updated: 3 may 2011

Journal: Comm. Partial Differential Equations
Volume: 32
Number: 1-3
Pages: 87-126
Year: 2007

Abstract:

For the most updated version and eventual errata see the page

http:/www.math.uzh.chindex.php?id=publikationen&key1=493

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1